# SDR UPS08552954

- Difficulty date: July 6, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 18,713 hours, 11,373 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1195
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, CORROSION ON CARGO TRACK LBL 25, BS 1195, WL 208.  CORROSION BLENDS OUT OF LIMITS REMOVED AND REPLACED SEAT TRACK.
